# SDR UPS00834222

- Difficulty date: October 19, 2000
- Submitted: October 23, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:N/A, ABORTED TAKEOFF DUE TO LIMITED RUDDER MOVEMENT.  REMOVED RUDDER HYD PACKAGE PER MM 27-21-06.  INSTALLED RUDDER HYD PACKAGE STEPS 1-21 MM 27-21-06 LEAK AND OPS CHECKS OK.  ACCOMPLISHED RUDDER ADJ TEST IAW 27-20-00, OPS CHECKS GOOD.
